# SDR ABXA2023032840

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,535 hours, 27,086 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND KEEL BEAM WEB P/N 145T8612 HAS PROTRUDING DENT WITH CRACK AT STA 1045 AND BL 0. 767-200 SRM 53-50-12 ALLOWABLE DAMAGE HAS A REPAIR FOR .250” HOLE, BUT THE CRACK FOUND IS .3” OF LENGTH EXCEEDING LIMITS. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. REFERENCE ABX-REA-5720-64907-00
